# SDR SWAA2021120640520

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SUPPORT AT AFT CARGO BAY WL 151 RBL 22 BS 765. ; / [01] REMOVED WED SUPPORT AT AFT CARGO BAY WL 151 RBL 22 BS 765 IAW SRM 51-40-02; [02] REMOVED WED SUPPORT AT AFT CARGO BAY WL 151 RBL 22 BS 765 IAW SRM 51-40-02; [03] THIS PART WILL BE ACCOMPLISH ON CUSTOMER CARD NBR:TTG8Q0094KS7; [04] VERIFIED COMPLETE.
